Skip to Content

Join the 'Pulse' group to help and get support from people like you.

Pulse Questions

 Clear

We found 72 questions associated with the 'Pulse' topic.

I am taking bisoprolol 10 mg, my pulse reading is between 44 and 52. Should I ask my doctor to redu?

Posted 2 days ago by Suresh Patel 0 answers

reduce my dose to 5 mg? I am also taking with this beta blocker Irbesartan-HCTZ 300-12,5 mg and Diltiazem 24HR ER 180 mg.My BP for last 30 days remain between 108/69-45p and 124/76-52p. Please advise. p

Right shoulder feels like it has a heartbeat?

Posted 7 Jan 2012 by cynyce 2 answers

If the pulse rate goes below 60, do you not take a digoxin pill?

Posted 6 Nov 2013 by revnana 2 answers

In the hospital, the nurse would take his heart rate and if the rate was below 60, they wouldn't give him a digoxin pill in the late afternoon.

Clonidine 0.1 and Losartan HCTZ 100/25 taken daily together, Metoprolol ER succinct at night?

Posted 5 Sep 2015 by Sbarbee770 1 answer

After 3 days BP was 109/65 with 60 pulse. Was afraid to take them that day to pull it down lower. Are these safe together? Doctors think this is good and don't want to change anything.

How do doctors write down your pulse?

Posted 27 Sep 2013 by Perla Lomeli 2 answers

Like do they write it per minute or do they do something else?

Is a blood pressure of 141/84 high?

Posted 8 Nov 2014 by Trudys1978 1 answer

Hello I am wondering is a blood pressure of 141/84 with a pulse of 91 a cause for concern for a 38 year old male that is resting? Also what would a normal reading be for a resting and an active pressure? He has been experiencing chest pain, fluttering and tightness in his chest,dizziness and has ...

Can trazodone Lose Effectiveness After 15 years?

Posted 15 Oct 2016 by teresasarich 3 answers

I have been on 200 mg of trazodone, along with 25 mg of Seroquel for 15 years, and it worked great. I slept fine and had no issues. Now, all of a sudden I am getting a fast pulse after I take it so I can't relax and sleep and insomnia. I want to discontinue it, but it seems that doctors ...

Lexapro - Harsh side effects from Lexamil?

Posted 22 Feb 2014 by syth16 1 answer

Just started on 5mg lexamil, have had 3 doses , and have had increased panic attacks, and more severe then ever before. Also very fast pulse , shaking and feeling that I couldn't bend my legs to walk. Also have moments of feeling awful and fuzzy with a constant headache. Doctor wants me to ...

Increased heart rate??

Posted 21 Dec 2014 by nada talat 1 answer

case 53 years ,100 kg suffers from icrease in heart rate or pulse ,blood pressure is normal ,she is diabetic but it is controlled, she got episodes of heat as a result of menopause >>what could be the cause of high heart rate ??

Is it safe for my pulse to be between 40-45 at night on Atenolol?

Posted 29 Oct 2016 2 answers

I've been taking 25 mg Atenolol twice daily for about 3 years and for the past week every night my pulse has been dropping to 40-45 every night ive also been having chest and arm pain one of the days it was pretty painful at the wrist and elbow area I've had multiple X-rays taken an EKG ...

Is Fast Pulse the same as?

Posted 26 Nov 2013 by tj_1159 2 answers

High Heart Rate. I'm on Metoprolol 25mg twice daily for heart rate & Lisinopril 10mg/12.5mg twice daily for high blood pressure. Been on both for a few months now, with no problems. Also I'm on Gabapentin 300mg 3X daily for nerve damage right foot & take Tramadol 50mg 1tab. every ...

Why is my blood presaure still high?

Posted 24 Jan 2014 by walkermrs40 4 answers

A month ago the "Doctor" put me on Atenolol 50 mg and yesterday at a check up it was really high and she did nothing! Today i checked it and it was 160/92 and pulse was 82. I do not want to go back to this dr and i dont wantto wait to see someone... please someone help!! Thanks Sherry

I recently started taking Buspar (7.5 mg 2x daily) and . .?

Posted 8 Feb 2014 by JML1976 3 answers

it worked great between Sunday and Friday this week . . . Friday afternoon I started feeling my heart race, arm tingling, pulse increase, and the headache I'd been experiencing before taking it returned. Is it common for the use of Buspar to have "peaks and valleys"? Is it possible ...

Page 1 2 3 4 5 Next

Ask a Question

Search this Group